MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT INITIAL PLACEMENT DILATOR SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. AMT INITIAL PLACEMENT DILATOR SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number IP-DIL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dilator set number #7, dilator in the pack doesn't have a lumen to go into the guidewire.

Brand Name
AMT INITIAL PLACEMENT DILATOR SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine blvd
brecksville OH 44141
MDR Report Key22043730
Report Number22043730
Device Sequence Number8880155
Product Code KNT
UDI-Device Identifier00842071106867
UDI-Public(01)00842071106867(17)270501(10)240815-240
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
Report Date (Section F) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIP-DIL
Device Catalogue NumberIP-DIL
Device Lot Number240815-240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age10 MO
Patient SexFemale
Patient Weight5 KG
Date Report Sent to FDA05/08/2025